# SDR ASAA2018080625694

- Difficulty date: August 6, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 4,287 hours, 1,072 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED AIR CLASS 2 MX MESSAGE.  ACFT GROUNDED. PERFORMED BMC NR 1  BITE TEST IAW AMM 36-11-00, OPS CHECKED GOOD, NO FAULTS.
